# SDR R61A201210280629

- Difficulty date: October 28, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 21,979 hours, 16,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT FLOOR SUPPORT BEAM CORRODED AT FRAMES 88 TO 89.  MAINTENANCE REMOVED AND REPLACED THE LEFT FLOORBEAM AT FRAMES 88 TO 89 IAW EMB 170 SRM 51-43-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
